Format

Send to

Choose Destination
Gynecol Oncol Rep. 2017 Dec 14;23:7-9. doi: 10.1016/j.gore.2017.12.002. eCollection 2018 Feb.

Successful resuscitation after cardiac arrest secondary to carboplatin infusion: A case report.

Author information

1
Division of Gynecologic Oncology, Department of Obstetrics and Gynecology, University of Southern California, CA, USA.
2
Norris Comprehensive Cancer Center, University of Southern California, Los Angeles, CA, USA.

Abstract

•Sudden cardiac arrest can be a form of carboplatin hypersensitivity reaction.•Platinum retreatment and cumulative cycles of ≥ 8 are risk factors.•Awareness of the reaction related to carboplatin infusion is necessary.•Successful resuscitation with high quality CPR is achievable with trained staffs.

KEYWORDS:

Anaphylactic shock; Cardiac arrest; Ovarian cancer; Platinum

Supplemental Content

Full text links

Icon for PubMed Central
Loading ...
Support Center